| Catalog Number |
08464537001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The na electrode lot number is p77.The \expiration date was requested but not provided.The field service engineer (fse) inspected the analyzer and found a defective ion-selective electrode (ise) standard valve.He then replaced this valve.The customer performed calibrations, qcs, a 21-cup precision check, and a patient cross-check with acceptable results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from four patient samples tested on the cobas pro ise analytical unit.The initial results were reported outside of the laboratory.Sample 1 the initial na result was 149 mmol/l.The doctor questioned the result prompting the rerun of the patient sample.The repeat result was 137 mmol/l.Sample 2 the initial na result was 150 mmol/l.The doctor questioned the result prompting the rerun of the patient sample.The repeat result was 140 mmol/l.Sample 3 the initial na result was 149 mmol/l.The result failed a delta check prompting the rerun of the patient sample.The repeat result was 139 mmol/l.Sample 4 the initial na result was 151 mmol/l.The result failed a delta check prompting the rerun of the patient sample.The repeat result was 140 mmol/l.The repeat results were deemed correct.